# SDR DL72S962173

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .5 INCH CRACK R2 DOOR FWD FRAME AT UPPER HINGE CUTOUT LOWER CORNER.  REPLACED DOOR PER M/M.
